# SDR SW15200112234

- Difficulty date: April 27, 2001
- Submitted: June 7, 2001
- Operation: General aviation
- Aircraft: N76HK
- Make and model: Piper PA-23-160
- Aircraft serial: 231423
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Condition: Cracked
- Location: Pitch Change
- Part time: 3,341 hours
- Component: Propeller, Hartzl
- Component part number: HCC2YL2CUF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL THE PITCH CHANGE FORK NR B2457-3 WAS FOUND TO HAVE A CRACK APPROX. .1875 INCHES IN LENGTH LOCATED AT THE LOWER INSIDE RADIUS OF THE NR 2 BLADE PITCH CHANGE SLOT.
